Author Topic: Destroy buddie  (Read 461 times)

[Buddie]

Destroy buddie
« on: April 04, 2022, 03:03:30 pm »
Hi anyone wants to comment my case
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Destroy buddie
« Reply #1 on: April 05, 2022, 10:01:20 am »
Hi there and welcome! What help would you like?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Destroy buddie
« Reply #2 on: April 05, 2022, 02:25:06 pm »
Idk anyone had experience with seroquel and Ativan togjether ?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Destroy buddie
« Reply #3 on: April 05, 2022, 03:43:36 pm »
I had experience with Seroquel, but after I was off of Benzos.  Since all Benzos do pretty much the same thing, there are most likely hundreds of people on this forum that used both Seroquel and Ativan at the same time?

Ativan is a Benzo and Seroquel is an anti-psychotic!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Destroy buddie
« Reply #4 on: April 05, 2022, 04:08:10 pm »
Yes I know the difference
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Destroy buddie
« Reply #5 on: April 05, 2022, 07:35:35 pm »
Not sure what information you are looking for then?  Given the fact that you're still on a Benzo means that what you are experiencing with symptoms and sex drive (libido), etc., is considered "completely normal."

Benzodiazepine Withdrawal Symptoms

The following is a list of possible symptoms; it is not a list of what you will suffer from during withdrawal. You are unlikely to experience more than a few of these symptoms during withdrawal, and may experience none at all. Some of these withdrawal effects are reported from anecdotal evidence and may be spurious. All of these symptoms can have causes other than withdrawal from benzodiazepines. It is important for you to discuss any new symptoms with your doctor.

    Most Common
        Physical:
            Muscle pain
        Psychological:
            Anxiety
            Depression
            Insomnia
    Less Common
        Physical:
            Gastrointestinal problems (may include abdominal pain or cramps, and distension)
            Visual disturbances (blurred vision, hypersensitivity to light, seeing spots, sore eyes, dry eyes)
            Headaches (may include feelings of tightness in head)
            Flu-like symptoms (fatigue, lethargy, weakness)
            Sweating
            Pain in neck and shoulders, teeth and jaw
            Limbs feel heavy
            Balance problems, dizziness, unsteadiness, loss of coordination
            Shaking
            Feelings of tightness in chest, breathing difficulties, palpations, inner trembling
        Psychological:
            Phobias (most common are agoraphobia, social phobia, and the fear of going mad)
            Panic attacks
            Rapid mood swings
            Restlessness, jumpiness
            Loss of memory, trouble concentrating
            Nightmares
            Irritability
            Derealisation (feelings of unreality, changes in perception)
    Least common
        Physical:
            Changes in appetite, weight gain or loss
            Constipation, diarrhoea, vomiting
            Difficulty swallowing, increased saliva, loss of taste or metallic taste, sore mouth and tongue, dry mouth
            Craving of sweet foods
            Tinnitus (ringing in ears)
            Menstrual changes
            Changes in libido
            Urinary problems (frequency, urgency)
            Skin rashes, itchy skin, dry skin, slow healing of wounds
            Painful scalp
            Feelings of 'pins and needles' , tingling or numbness in arms, legs, face or trunk
            Hypersensitivity to sounds
            Hyperactivity
            Speech difficulties
            Rapid changes in body temperature
        Psychological:
            Depersonalisation (feeling like you don't know who you are)
            Hallucinations
            Feeling suddenly aggressive or full of rage
            Paranoia
            Intrusive thoughts or memories
            Morbid thoughts, suicidal thoughts
            Unusually sensitive (such as to reading or watching news stories)

Protracted Withdrawal Syndrome

It is first important to understand that, generally speaking, a syndrome is not a disease, per se. Rather, it is a collection of symptoms associated with a particular condition where the causal mechanism is unknown. If you have read the withdrawal symptoms list above, you will be familiar with the possible effects associated with benzodiazepine withdrawal. If these withdrawal symptoms continue for many months after you have finished your taper, then your symptoms can be said to be "protracted"; this does not mean permanent! Therefore, Protracted Withdrawal Syndrome (PWS) is just a label to indicate that you have not been lucky enough for your withdrawal symptoms to have cleared up (or largely cleared up) within some weeks or a few months of taking your last dose of a benzodiazepine.

PWS is characterised by a group of symptoms that are assessed clinically (not by blood tests etc.). Because the cause for these protracted symptoms is not understood and these symptoms go on for some time, then the term "PWS" is appropriate, but not very helpful. Some of us take longer to get better, that is all. It would be a mistake to think that you have another disease - PWS is not a disease! It is probably better to think of PWS as "protracted withdrawal symptoms", because this is exactly what they are.

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Destroy buddie
« Reply #6 on: April 05, 2022, 10:13:33 pm »
Thanks so much for the answer and the time you took for it thanks very much
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Destroy buddie
« Reply #7 on: April 13, 2022, 07:45:09 am »
Yes, thank you [...] for "articulating" so well this subject.

I especially like the thought that PWS(Protracted Withdrawal Syndrome) would be better stated as "Protracted Withdrawal Symptoms". I also, appreciate the fact that you pointed out it's Not understood. How so very true...and very sad at that!
« Last Edit: April 13, 2022, 07:52:32 am by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.